On a problem concerning convex polytopes

Václav Polák

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 2, page 169-179
  • ISSN: 0528-2195

How to cite


Polák, Václav. "Одна проблема, касающаяся выпуклых многогранников." Časopis pro pěstování matematiky 087.2 (1962): 169-179. <http://eudml.org/doc/20790>.

author = {Polák, Václav},
journal = {Časopis pro pěstování matematiky},
keywords = {metric geometry, convex geometry, integral geometry},
language = {rus},
number = {2},
pages = {169-179},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Одна проблема, касающаяся выпуклых многогранников},
url = {http://eudml.org/doc/20790},
volume = {087},
year = {1962},

AU - Polák, Václav
TI - Одна проблема, касающаяся выпуклых многогранников
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 2
SP - 169
EP - 179
LA - rus
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/20790
ER -


  1. А. Д. Александров, Выпуклые многогранники, Гос. из. тех.-теор. лит., Москва-Ленинград 1950. (1950) Zbl1157.76305
  2. H. S. M. Coxeter, Regular polytopes, London 1948. (1948) Zbl0031.06502
  3. Encyklopädie der math. Wissenschaften, III АВ 12, Роlyeder u. Raumeinteilungen, Leipzig 1914-1931. (1914) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.